Rogers-Ramanujan type identities for partitions with attached odd parts

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

In this paper we present a new infinite family of partition identities. The genesis of our work lies in two formulas of Lucy Slater related to the modulus 8. Hirschhorn, Agarwal and Subbarao have previously found intriguing interpretations for Slater's formula, but none has led to an infinite family of results.

Original languageEnglish (US)
Pages (from-to)91-99
Number of pages9
JournalRamanujan Journal
Volume1
Issue number1
DOIs
StatePublished - 1997

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Rogers-Ramanujan type identities for partitions with attached odd parts'. Together they form a unique fingerprint.

Cite this